# SDR I5EA2019083003

- Difficulty date: August 5, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Make and model: Boeing 737484
- Aircraft serial: 27149
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79460
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND CABIN EMERGANCY LIGHT INOP.    REMOVED AND REPLACED THE BATTERY PACK ON RIGHT OVERWING IAW AMM 33-51-51 TESTED OKAY IAW AMM 33-51-51.
